Would you have Uti (Urinary tract infection) when you have Tooth abscess?
Summary: Uti is reported only by a few people with Tooth abscess.
We study 4 people who have Uti (Urinary tract infection) and Tooth abscess from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Tooth abscess and Uti >>>
Tooth abscess (pus formation in tooth) can be treated by Amoxicillin, Clindamycin Hydrochloride, Penicillin-vk, Metronidazole, Hydrocodone Bitartrate And Acetaminophen, Penicillin. (latest reports from Tooth Abscess 10,778 patients)
Uti (urinary tract infection) has been reported by people with multiple sclerosis, osteoporosis, rheumatoid arthritis, high blood pressure, pain.(latest reports from Uti 64,558 patients)
On Dec, 15, 2014: 4 people who have tooth abscess and Uti are studied.
Gender of people who have tooth abscess and experienced Uti * :
Age of people who have tooth abscess and experienced Uti * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Tooth infection (2 people, 50.00%)
- Myasthenia gravis (1 people, 25.00%)
- Hypertension (1 people, 25.00%)
- Diastolic dysfunction (1 people, 25.00%)
- Rheumatoid arthritis (1 people, 25.00%)
- Abscess - tooth (1 people, 25.00%)
Most common drugs used by these people * :
- Mestinon (1 people, 25.00%)
- Januvia (1 people, 25.00%)
- Valium (1 people, 25.00%)
- Cefuroxime sodium (1 people, 25.00%)
- Azathioprine sodium (1 people, 25.00%)
- Humira (1 people, 25.00%)
- Amlodipine (1 people, 25.00%)
- Metronidazole (1 people, 25.00%)
- Naproxen (1 people, 25.00%)
- Omeprazole (1 people, 25.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Tooth Abscess and Uti?
You are not alone! Join a mobile support group:
- support group for people who have Uti and Tooth abscess
- support group for people who have Tooth abscess
- support group for people who have Uti
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- Warfarin and urinary infections (1 answer)
HELP! Hello we are in the UK - my husband had an aortic valve replacement 4 years ago - he is now 61 and on warfarin. Over the past few years, since his AVR, he has had about 4/5 urinary infections which have caused him to be hospitalised with very high temperature/rigors etc. The medical profession in the UK seem to think there is no correlation between warfarin and urinary infections. He has been checked out to see if there is a problem with his bladder/prostrate/kidneys but all are okay and the only link we can see is when his warfarin is increased to a high dose (10mg or above) he gets this infection.
Has anyone else experienced this or does anyone know where I could go for more information on a possible link?
Thank you for your help.
- Can i take my macrobid while i have a hangover? is it safe?
Help me please! I really need to know if I can take my pill (macrobid) when I have a hangover
- Does a side effect exist through maca (nutrition supplement from peru) like urinary tract infection or a kidney infection? (1 answer)
Burn feelings in the urethra (bottom of penis) during pee and (soft) stitches in the kidneys
- Did anyone get sore throat while undergoing medication for uti
I had been diagnosed with UTI last week. I had been experiencing pain when unrinating thus I consulted my OBGyne for I had been once checked by a Urologist and told me that my UTI is not related to any kidney problems thus recommending me to see an OBGyne.
My OBGyne told me that I take Zinnat twice a day for seven days. I had been taking my medicine since then. However, I had sore throat by the 6th day I had been taking the medicine. I am not sure whether I had sore throat due to the medication or for any other reasons. My next appointment with my OBGyne is three days away. I do not know whether I should tell her about it or wait till my appointment.
- Which drug for uti is less likely to cause low platelets - amoxicillin or trimethroprim
Years ago on two occasions (11 years in between) I had severe thrombocytopenia some weeks after taking Septrin (trimethroprim and sulfamethoxazole ). I now have a UTI which hasn't responded to home treatment and my doctor has offered trimethroprim or amoxicillin. I have also had megaloblastic anaemia, for which I was prescribed folic acid. That is now at a very low level. Which drug is safer in my case?
Does it help to take strong probiotics when on antibiotics, as I have a tendency to IBS with diarrhoea, although that is much improved now after diet changes.
More questions for: Tooth abscess, Uti
You may be interested at these reviews (Write a review):
- Urinary track infection and bydureon
After 7 weeks of nausea vomiting and diarrhea I got a uti that was hard to get rid of. I also have an inflammation of sacaril nerve. Have had antibiotics and steroids. It is still hurting after 2 months.Don't know if this is connected but is a fact.
- I have twice developed a uti after injection of prolia
I have taken Prolia for 2 years..4 injections. After the last 2 injections within 2 weeks I developed severe cystitis and had to go on course of antibiotics. I am fearful of continuing this medication as the last infection caused me to be treated at the emergency room.
- Flagyl and hair loss
I was miserable already but the side effects of this medicine only compounded it. I have had severe diarrhea, stomach cramps, nausea, a horrible metallic taste in my mouth and worst of all I have patches of hair that have completely fallen out!! I am horrified that this medicine is even prescribed to people if these side effects are profound. I will be calling my dr for a new antibiotic, and I will NEVER take this "medicine" again!
- Temporary amnesia from uti
I developed a Urinary Tract Infection which caused sudden severe pain and temporary amnesia for about 5 hours. I am going to start a Candida diet and stop eating all sugars and yeast. This can take a long period of time but as I am 60 years old and have been eating sugar for most of my life, it won't happen overnight. The only medication that I take is Cipramil for Fibromyalgia. I suffer quite badly from Irritable Bowel Syndrome and must not have caffeine, dairy, or wheat. If I do, I pay the price. Sugar causes blisters in my mouth,and blisters under my breasts and armpits. If I don't have sugar, these symptoms go away. So after the amnesia episode, I will work harder at making myself healthy again.
More reviews for: Tooth abscess, Uti
Comments from related drug studies (Check your drugs):
- I have been experiencing reoccurring UTI's and now have symptoms of acid reflux. I started taking Savella about 2 years ago. So I am trying to determine if these symptoms could be being caused by the medications.
- I have been taking the prednisone 20 mg once a day for help in fighting off infection. My doctor is concerned about the high blood potassium levels and is wanting blood tests sometimes twice a week. I weigh 90 lbs and am 5'4".
- Have a VP shunt, scoliosis and chronic pain syndrome. Have had 7 day course of antibiotics for a UTI but still have symptoms. Abdominal pain especially near the distal end of shunt catheter. Had hot sweats. Concern infection has gone to the shunt.
- 52 years old.Been on pravastatin 1 month and incurred my first ever urinary tract infection. Have gone thru 4 rounds of antibiotics and still have infection and blood in urine 5 months later. Clears with antibiotic then reoccurs shortly thereafter
- I have had a red rash sometimes itchy on my neck. when it first started it looked like someone took a rope and my neck. after a few week the red is still there (my skin is with this is dry) Thought at first it was stress. I stopped the medication about a week ago, but my neck is still red
More related studies for: Tooth abscess, Uti
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.